# SDR U2RA486DHN010

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Mount
- Part number: 415N40015
- Condition: Corroded
- Location: Bs 1685
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR GALLEY MOUNT STA 1685, BL 0 CORROSION.
